# SDR CA081022008

- Difficulty date: October 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,783 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 2710 · Aileron Control System
- Part: Clevis Bolt
- Part number: AN2412
- Condition: Worn
- Location: Control Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AILERON CABLE (IN WING) REPLACEMENT THE CLEVIS BOLTS WERE FOUND TO BE WORN MORE THAT 30 PERCENT, REPLACED WITH NEW AN 24-12 CLEVIS BOLTS.
